1. Moments of the error term in the Sato-Tate law for elliptic curves, joint work with Stephan Baier, accepted for publication in Journal of Number Theory.

2. Fluctuations in the distribution of Hecke eigenvalues about the Sato-Tate measure, joint work with Kaneenika Sinha, accepted for publication in International Mathematics Research Notices.

3. Density of solutions to quadratic congruences, Czechoslovak Mathematical Journal, vol. 67, no. 2 (2017), pp. 439-455.

Ph.D. Thesis

My PhD thesis can be found here.